I have started taking CoQ10 to boost metabolism from what the Lithium drains. However, is having a low energy level part of BP symptoms? I notice after being manic that I feel so tired all the time and that makes me more easily depressed. Does anyone else experience this? I love stability, I feel my best of course. The CoQ10 has given me simulated mania, but I love the energy from it and I am still sleeping at night, which is a real treat!
yeah manic will do that to you. and then you go into the depression.Have you had your thryoid checked?I may have asked you this before but it is really important to get it checcked while on lithium as lithium destroys the thyroid. I am pretty sur ethat is what did mine in.Keep me posted.
I think low energy is part of Bipolar because here lately I have no energy at all. I am so depressed and can't seem to get motivated to do anything. Do u have to have a prescription to take coQ10? Can u buy it at like Walmart or somewhere? I have got to try something or I am just going to set around here and waste my life away.
Yeah, I got my blood drawn for my thyroid and Lithium levels yesterday. Thyroid disease runs in my family too, but it is hyper, not hypo. Anyhow, being on Lithium has put my thyroid in a normal range for once, but I am curious what these test results will be. CoQ10 can be purchased at Walmart. WARNING, if you take over 60mg a day it will throw you into mania. I did some extensive research and reading to know what was safe to take and not safe to take. I take 50mg a day with Vit. B complex and Flax seed oil for Omega 3 fatty acids. This combo is restoring some of my energy and I like it!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.